| Model Number |
01.32.148MB |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in reporting pain to a loose cup.The surgeon revised the cup, head, and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 03 february 2023.Lot 2206557: (b)(4) items manufactured and released on 05-oct-2022.Expiration date: 2027-09-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.